# SDR K3HA980144

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079173
- Condition: Missing
- Location: Row 1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY PATH LIGHT RED LENS AND LAMP SEAT 1ABC.  INSTALLED RED LENS AND RELAMPED SEAT 1ABC AREA, TEST OK REF 33-50-01.
